# SDR CA960123003

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- Engine: Ge
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Assy
- Part number: 616S61500061
- Condition: Leaking
- Location: Aux Servo Hyd
- Part time: 11,837 hours
- Stage of operation: CR
- Nature of condition: K, F
- Precautionary procedure: H

## Discrepancy

(CAN)HYDRAULIC FLUID NOTED LEAKING FROM BELLY. AFTER OPENING CONTROL COMPARTMENT ACCESS DOOR FLUID WAS FOUND COMING FROM AUXILIARY SERVO FORE AND AFT CHANNEL POWER PISTON LOWER SEAL. AUXILIARY SERVO HYDRAU LIC RESERVOIR FOUND TO BE 1/3 L DOWN. RESERVOIR REPLENISHED AND AIRCRAFT STARTED TO RETURN TO BASE. LEAK OBSERVED TO BE INCREASING. AUXILIARY HYDRAULIC SHUT OFF, LEAK STOPPED RETURN FLIGHT COMPLETED.
